Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diabetic, high blood pressure, severe sleep apnea on CPAP. Should I be serious?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Diabetic, history of ONE TIA, high blood pressure, rt leg disaticulation of knee; severe sleep apnea on CPAP. Since Thurs 10/17 has slept all day and all night and is sleeping now; only wakes to urinate and drink some water. Seems not to know how to do the simplest of things; I asked him to lay his head down since he was sitting up sleeping and he did not know exactly how to do so...i had to show him what I meant; cannot hold on to a glass, it just drops, I'm worried something is very wrong but he is vet and hates the va, which is our only medical for him...any ideas if need to call an ambulance or just force him to go.
Posted Sun, 10 Nov 2013 in Brain and Spine
Answered by Dr. Shruti Rijhwani 35 minutes later
Brief Answer:

Detailed Answer:
Dear Sir,

Thank you for posting your query on XXXXXXX

Well looking into the problem I will suggest you that regarding the patient you are talking about , he is having a lot of comorbidities that is in his present situation many factors will be playing a role thus to individually point out one disease will be impossible .

In my opinion he needs to be taken urgently to the hospital and all his vitals need to monitored . There is a very likely possibilty of CO2 narcosis as he is confused and has problems of sleep apnoea . Possibilty of hypoglycemia also exists .

But all these require physical examination and determination of his status . So. in my opinion he should receive medical care at the earliest .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor